IDEAS home Printed from https://ideas.repec.org/a/cup/astinb/v21y1991i02p199-221_00.html
   My bibliography  Save this article

Recursive Calculation of Survival Probabilities

Author

Listed:
  • Dickson, David C. M.
  • Waters, Howard R.

Abstract

No abstract is available for this item.

Suggested Citation

  • Dickson, David C. M. & Waters, Howard R., 1991. "Recursive Calculation of Survival Probabilities," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 21(02), pages 199-221, November.
  • Handle: RePEc:cup:astinb:v:21:y:1991:i:02:p:199-221_00
    as

    Download full text from publisher

    File URL: http://journals.cambridge.org/abstract_S0515036100004542
    File Function: link to article abstract page
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Mijatović, Aleksandar & Vidmar, Matija & Jacka, Saul, 2015. "Markov chain approximations to scale functions of Lévy processes," Stochastic Processes and their Applications, Elsevier, vol. 125(10), pages 3932-3957.
    2. Ramsay, Colin M., 2003. "A solution to the ruin problem for Pareto distributions," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 109-116, August.
    3. Stanford, David A. & Stroinski, Krzysztof J. & Lee, Karen, 2000. "Ruin probabilities based at claim instants for some non-Poisson claim processes," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 251-267, May.
    4. Stéphane Loisel & Claude Lefèvre, 2009. "Finite-Time Ruin Probabilities for Discrete, Possibly Dependent, Claim Severities," Post-Print hal-00201377, HAL.
    5. Hailiang Yang & Lihong Zhang, 2006. "Ruin problems for a discrete time risk model with random interest rate," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 63(2), pages 287-299, May.
    6. Yuen, Kam C. & Guo, Junyi & Wu, Xueyuan, 2006. "On the first time of ruin in the bivariate compound Poisson model," Insurance: Mathematics and Economics, Elsevier, vol. 38(2), pages 298-308, April.
    7. Marceau, Etienne & Rioux, Jacques, 2001. "On robustness in risk theory," Insurance: Mathematics and Economics, Elsevier, vol. 29(2), pages 167-185, October.
    8. Dickson, David C. M. & Waters, Howard R., 1996. "Reinsurance and ruin," Insurance: Mathematics and Economics, Elsevier, vol. 19(1), pages 61-80, December.
    9. Frey, Andreas & Schmidt, Volker, 1996. "Taylor-series expansion for multivariate characteristics of classical risk processes," Insurance: Mathematics and Economics, Elsevier, vol. 18(1), pages 1-12, May.
    10. repec:spr:compst:v:63:y:2006:i:2:p:287-299 is not listed on IDEAS
    11. Cardoso, Rui M. R. & R. Waters, Howard, 2003. "Recursive calculation of finite time ruin probabilities under interest force," Insurance: Mathematics and Economics, Elsevier, vol. 33(3), pages 659-676, December.
    12. Dickson, David C. M. & Waters, Howard R., 1999. "Ruin probabilities with compounding assets," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 49-62, September.
    13. Cossette, Helene & Marceau, Etienne, 2000. "The discrete-time risk model with correlated classes of business," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 133-149, May.
    14. Egidio dos Reis, Alfredo D., 2000. "On the moments of ruin and recovery times," Insurance: Mathematics and Economics, Elsevier, vol. 27(3), pages 331-343, December.
    15. Cardoso, Rui M. R. & Egidio dos Reis, Alfredo D., 2002. "Recursive calculation of time to ruin distributions," Insurance: Mathematics and Economics, Elsevier, vol. 30(2), pages 219-230, April.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cup:astinb:v:21:y:1991:i:02:p:199-221_00. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters). General contact details of provider: http://journals.cambridge.org/jid_ASB .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.